# SDR ASOA2016051814933

- Difficulty date: May 18, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 33,074 hours, 23,493 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CORRODED AT STR 20 RT, BETWEEN FRAMES 319.70-333.00.  DAMAGE ON INTERCOSTAL AND ATTACH CLEAT AT FS 319-333 IS BEYOND THE ALLOWABLE LIMITS OF SRM 53-21-23-101-002-A01.  INSTALLED INTERCOSTAL FROM FS 319.70-333.00 IAW SRM 51-42-06-001-001-A01.
